Medical Questions > Womens Health > Infertility Forum

Greenish discharge after medication

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
ive been experiencing greenish vaginal discharge for almost a year now and ive been on medication treatment with metronidazole, clindamycin, levofloxacin and vaginal suppositories but still the discharge wont go away. i have not been preganant and trying to for alamost a year now,im worried if im already infertile now. i need help.
Did you find this post helpful?
|

User Profile
replied December 11th, 2009
Hi,

Welcome to the ehealthforum and I am really glad to help you out. Your concern is regarding the chronic green discharge that you are having for such a long time. Green discharge is symptomatic of trichomoniasis which is a sexually transmitted disease. It is often seen in combination with other sexually transmitted diseases and so a person having recurrent trichomoniasis should be evaluated for Chlamydia and gonorrhea also. My sincere advice would be to consult a gynecologist and get vaginal or urethral discharge examined under a microscope as well as its culture done. These STD’s have often been associated with inflammation and infertility if present for a long time. The condition of the eggs and genital organs( ovaries, fallopian tubes and uterus) can be evaluated only after examination and investigations. Please consult a gynecologist for this.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.







|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Infertility , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.